Translator Disclaimer
May, 2004 On a Discrete Boltzmann-Smoluchowki Equation with Rates Bounded in the Velocity Variables
Nicholas Fourneir , Stephane Mischler
Commun. Math. Sci. 2(S1): 55-63 (May, 2004).

Abstract

Consider a spatially homogeneous infinite particle system in which coalescence and elastic collisions occur. The Boltzmann-Smoluchowski equation describes the evolution of the concentration f(t, m, v) of particles of mass m and velocity v at time t ≥ 0. Using a stochastic version of this equation, we give an exact simulation scheme and we study the asymptotics of solutions for large times.

Citation

Download Citation

Nicholas Fourneir . Stephane Mischler . "On a Discrete Boltzmann-Smoluchowki Equation with Rates Bounded in the Velocity Variables." Commun. Math. Sci. 2 (S1) 55 - 63, May, 2004.

Information

Published: May, 2004
First available in Project Euclid: 2 July 2004

MathSciNet: MR2119873

Rights: Copyright © 2004 International Press of Boston

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.2 • No. S1 • May, 2004
Back to Top